Benylin Day & Night Tabs 24hr Cold/Flu Relief 16s
Ingredient/Nutrition
Ingredients
- Active Ingredients: Blue (Night Tablets: Paracetamol 500mg + Diphenhydramine hydrochloride 25mg White (Day) Tablet: Paracetamol 500mg + Pseudoephedrine hydrochloride 60mg Other Ingredients: Each white (DAY) tablet is formulated to contain: Pregelatinised maize starch, Povidone, Crospovidone, Stearic acid, Microcrystalline cellulose, Croscarmellose sodium, Magnesium stearate Each blue (NIGHT) tablet is formulated to contain: Core - Microcrystalline cellulose, Maize starch, Sodium starch glycollate, Hydroxypropylcellulose, Pregelatinised maize starch, Croscarmellose sodium, Stearic acid (powder), Magnesium stearate Film coating - Hypromellose, Indigo carmine (E132), Titanium dioxide (E171), Propylene glycol
Usage
Preparation And Usage
Dose: For oral use only. Adult and children over 12 years: Take 1 tablet every 4-6 hours. (One white day-time tablet in the morning, at mid-day and in the afternoon. One blue night-time tablet at night). Do not take the night-time tablet during the day. Not suitable for children under 12 years. Benilyn Day and Night Tablets helps clear head and nose, relieves aches and pains, reduces temperature and clears catarrh, and so aids restful sleep.